# SDR AALA202107193799

- Difficulty date: July 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 17,268 hours, 7,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT AT SEAT 8C HANGING BY WIRE. **SUPPLEMENTAL INFORMATION FROM AALA202107133799: REMOVED AND REPLACED PROXIMITY LIGHT HOUSING IAW AMM 33-51-11.** (CLOSED)
